to participate download our app

Jul 30
18:50
So I’ve always been regular with my period but this week I got my period for just one day is that normal am I ok ? I’m not pregnant right?
 
5
Jul 30
19:02
Are you on birth control? If so it’s just a normal side effect of birth control
 
Jul 30
19:12
@bluerose9 I am on birth control sorry I left out a lot of information 😂 but this has never happened before to me I’ve always been the same and now this period is like nothing been on the pill for 3 years
 
Jul 30
19:15
Birth control is known to lighten, shorten or even stop bleeding for some people. You can always experience any side effects of the pill at anytime for any length of time no matter how long you have been on your brand even though you’ve never experienced the side effect before. As long as you have taken all of your pills on time within the allowed time frame and accounted for severe diarrhea or vomiting or any other interactions you are fine and protected from pregnancy
3
Jul 30
19:17
@Happy_20 still very normal.
1
Jul 30
19:22
Very normal hun! I’ve been on the pill for over 5 years and my last withdrawal was only 3 days when it’s normally 5. I freak out a lot if it’s not exactly the same amount but these ladies help give tons of relief from all the information they know! You’re good! :)
2

to write your comment download our app